# SDR RRXA991593

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENG FLAMED OUT AT FL 39.0 TIME 19:14-Z , OIL PRESS AND TEMP NORMAL, FUEL PRESS 38 PSI PRIOR TO FLAME OUT TANK BOOST PUMP ON.  UNABLE RELIGHT AS PER QRH.  AFTER INFLT SHUT DOWN CHECK, WINDMILL PARAMETERS WERE OIL PRESS 7 PSI FUEL PRESS 5 PSI, NO RELIGHT ON 2ND TRY AT 19000.  SUMPED NR 4 FUEL TANK.  REMOVED AND REPLACED NR 4 ENG MAIN FUEL FILTER, PERFORMED PWR ASSURANCE RUN IAW DC-8 RUN UP HANDBOOK.  ALL PARAMETERS NORMAL, FILTER LK CK OK IAW 73-22-0.
